Mathematical Models
Open Access
Volume 2, 2019
Mathematical Models
Article Number 21
Number of page(s) 19
Section Mathematics - Applied Mathematics
Published online 02 July 2019
  1. Faybusovich L (1997), Linear systems in Jordan algebras and primal-dual interior-point algorithms. J Comput Appl Math 86, 149–175. [Google Scholar]
  2. Faybusovich L (1997), Euclidean Jordan algebras and Interior-point Algorithms. Positivity 1, 331–357. [Google Scholar]
  3. Faybusovich L (2002), A jordan algebraic approach to potential reduction algorithms. Math Zeitschr 239, 117–129. [CrossRef] [Google Scholar]
  4. Faybusovich L, Tsuchiya T (2003), Primal-dual algorithms and infinite-dimensional Jordan algebras of finite rank. Math Program 97, 3, 471–493. [Google Scholar]
  5. Schmieta SH, Alizadeh F (2001), Associative and Jordan algebras and polynomial time Interior point alghoritms for symmetric cones. Math Oper Res 26, 3, 543–564. [CrossRef] [Google Scholar]
  6. Schmieta SH, Alizadeh F (2003), Extension of commutative class of primal dual interior point algorithms to symmetric cones. Math Program 96, 409–438. [Google Scholar]
  7. Alizadeh F, Goldfarb D (2003), Second order cone programming. Math Program 95, 1, 3–51. [Google Scholar]
  8. Cardoso DM, Vieira LA (2006), On the optimal parameter of a self-concordant barrier over a symmetric cone. Eur J Oper Res 169, 1148–11157. [Google Scholar]
  9. Chang YL, Yang CY (2014), Some useful inequalities via trace function method in Euclidean Jordan algebras. Numer Algebra Control Optim 4, 1, 39–48. [Google Scholar]
  10. Monteiro RDC, Tsuchiya T (2000), Polynomial convergence of primal-dual algorithms for the second-order cone programs based on the MZ-family of directions. Math Program Ser A 88, 61–83. [CrossRef] [Google Scholar]
  11. Vieira LA, Mano VM (2015), Generalized Krein parameters of a strongly regular graph. Appl Math 6, 37–45. [Google Scholar]
  12. Mano VM, Martins EA, Vieira LA (2013), On generalized binomial series and strongly regular graphs. Proyecciones J Math 4, 393–408. [CrossRef] [Google Scholar]
  13. Mano VM, Vieira LA (2011), Admissibility conditions and asymptotic behavior of strongly regular graphs. Int J Math Models Methods Appl Sci Methods 6, 1027–1033. [Google Scholar]
  14. Mano VM, Vieira LA (2014), Alternating Schur series and necessary conditions for the existence of strongly regular graphs. Int J Math Models Methods Appl Sci Methods 8, 256–261. [Google Scholar]
  15. Letac G, Wesolowski J (2011), Why Jordan algebras are natural in statistics:quadratic regression implies whishart distribuitions. Bull Soc Math France 139, 129–144. [CrossRef] [Google Scholar]
  16. Massan H, Neher E (1998), Estimation and testing for lattice condicional independence models on Euclidean Jordan algebras. Ann Stat 1, 1051–1081. [Google Scholar]
  17. Malley JD (1994), Statistical applications of Jordan algebras, Springer-Verlag, Berlin. [CrossRef] [Google Scholar]
  18. Gowda MS, Tao J (2011), Some inequalities involving determinants, eigenvalues, and Schur complements in Euclidean Jordan algebras. Positivity 15, 381–399. [Google Scholar]
  19. Gowda MS, Tao J (2011), The Cauchy interlacing theorem in simple Euclidean Jordan algebras and some consequences. Linear Multilinear Algebra 59, 1563–5139. [CrossRef] [Google Scholar]
  20. Sznadjer R, Gowda MS, Moldovan MM (2012), More results on Schur complements in Euclidean Jordan algebras. J Global Optim 53, 121–134. [CrossRef] [Google Scholar]
  21. Moldovan MM, Gowda MS (2009), Strict diagonal dominance and a Gersgorin type theorem in Euclidean Jordan algebras. Linear Algebra Appl 431, 148–161. [Google Scholar]
  22. Gowda MS, Tao J (2011), Some inequalities involving determinants, eigenvalues, and Schur complements in Euclidean Jordan algebras. Positivity 15, 381–399. [Google Scholar]
  23. Lim Y, Kim J, Faybusovich L (2003), Simultaneous diagobalization on simple Euclidean Jordan algebras and its applications. Forum Math 15, 4, 639. [Google Scholar]
  24. Tao J, Kong L, Luo Z, Xiu N (2014), Some majorization inequalities in Euclidean jordan algebras. Linear Algebra Appl 461, 92–122. [Google Scholar]
  25. McCrimmon K (2003), A taste of Jordan algebras, Springer-Verlag, Berlin. [Google Scholar]
  26. Jacobson N (2008), Structure and representations of Jordan algebras, American Mathematical Society, Providence. [Google Scholar]
  27. Baes M (2006), Spectral functions and smoothing techniques on Jordan Algebras, PhD thesis, Universitaté Catholic de Louvain. [Google Scholar]
  28. Faraut J, Korányi A (1994), Analysis on symmetric cones, Oxford Science Publications, Oxford. [Google Scholar]
  29. Vieira MVC (2007), Jordan algebraic approach to symmetric optimization, PhD thesis, University Nova de Lisboa. [Google Scholar]
  30. Moldovan MM (2009), A Gershgorin type theorem, special inequalities and simultaneous stability in Euclidean jordan algebras, PhD thesis, University of Maryland, Baltimore County. [Google Scholar]
  31. Alizadeh F, Schmieta SH (2000), Symmetric cones, potential reduction methods and word-by-word extensions, in: R Saigal, L Vandenberghe, H Wolkowicz (Eds.), Handbook of semidefinite programming, Theory, Algorithms and Applications, Kluwer Academic Publishers, Massachusetts, pp. 195–259. [CrossRef] [Google Scholar]
  32. Alizadeh F (2012), An introduction to formally real Jordan algebras and their applications in optimization, in: MF Anjos, JB Lasserre (Eds.), The handbook on semidefinite, conic and polynomial optimization, Springer, Boston, pp. 229–337. [Google Scholar]
  33. Bose RC (1963), Strongly regular graphs, partial geometries and partially balanced designs. Pacific J Math 13, 384–419. [Google Scholar]
  34. Brouwer AE, Haemers WH (2010), Spectra of graphs, Springer, Amsterdam. [Google Scholar]
  35. Lint JHV, Wilson RM (1992), A course in combinatorics, University Press, Cambridge. [Google Scholar]
  36. Scott LL (1973), A condition on Higman’s parameters. Notices Am Math Soc 20, A-7. [Google Scholar]
  37. Ghatei D (2003), The octonions, PhD thesis, School of Mathematics of The University of Birmingham, Birmingham. [Google Scholar]
  38. Conway JH, Smith DA (2003), On quaternions and octonions, Their geometry, arithmetic and symmetry, CRC Press, New York. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.